# SDR SWAA2025100108213

- Difficulty date: August 25, 2025
- Submitted: October 1, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON FED INNER MOPSILL ATTACH ANGLE FROM BS312+10-BS328+7 LBL56; WL208<[01] REMOVED AND INSTALLED NEW INNER MOPSILL ATTACH ANGLE ON FED; PER SRM 51-40-02 AND DWG 141A8110; ID: 0011; REV: -
